MAUDE Adverse Event Report: INARI MEDICAL, INC. CLOTTRIEVER BOLD CATHETER, 6-16MM, 12FR, 80CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

INARI MEDICAL, INC. CLOTTRIEVER BOLD CATHETER, 6-16MM, 12FR, 80CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 42-102
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices were discarded by the user facility and are not available for evaluation.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.The case was reviewed by stryker's peripheral vascular medical affairs team, and it was determined use of the inari medical devices may have caused or contributed to the stent/filter interaction.The device labeling provides the following statement in regards to device use with stents and filters: "when used in patients with an ivc filter, damage to the filter, the collection bag, or dislodgment of the ivc filter, etc.May occur." manufacture reference number: (b)(4).
 
Event or Problem Description
On (b)(6) 2026, a patient underwent deep vein thrombosis (dvt) thrombectomy using inari devices.The patient had a pre-existing stent and ivc filter with clot located inside the stent.The physician made the decision to use the clottriever bold device to remove clot from the stent.After deployment, the basket got caught on the ivc filter.The clottriever and ivc filter were then entirely removed from the patient simultaneously.The patient did not sustain any injury and remained in hospital for further observation.

Brand Name
CLOTTRIEVER BOLD CATHETER, 6-16MM, 12FR, 80CM
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
9494132147
MDR Report Key24318694
Report Number3020347218-2026-00009
Device Sequence Number4811156
Product Code QEW
UDI-Device Identifier00810123710393
UDI-Public(01)00810123710393(17)270915(10)25090075
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K230494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42-102
Device Catalogue Number42-102
Device Lot Number25090075
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown